Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 2 > No. 3


An Effective Method for Seventh-Order Boundary Value Problems

PP: 155-159
Fazle Mabood, Waqar A. Khan,
In this paper, we used the Optimal Homotopy Asymptotic Method (OHAM) to find the approximate solution of seventh order linear and nonlinear boundary value problems. The approximate solution using OHAM is compared with Variational Iteration Method (VIM) and exact solutions, an excellent agreement has been observed. The approximate solution of the equations is obtained in terms of convergent series. Low absolute error indicates that OHAM is effective for solving high order linear and nonlinear boundary value problems.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved